# SDR FDEA202201250131

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-300
- Aircraft serial: 42731
- Aircraft time: 6,594 hours, 3,083 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Angle
- Part number: 114T21713
- Part serial: UNK
- Condition: Cracked
- Location: Zone 500
- Part time: 6,594 hours, 3,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED LEADING EDGE NOSE FORMED ANGLE BROKEN AT WS 433. NOSE FORMED ANGLE WAS REPLACED FOR NEW ONE, AT LH WING FIXED LEADING EDGE AT WS   433 IAW EA #: H-5720-T0366557 AND SRM 51-10-02-0G PARAGRAPH 9(A)  REV. 82  DEC15, 2021
